# SDR AALA201901165008

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 53,831 hours, 22,479 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN WAS FOUND CRACKED AT HSS 147.90,  25 INCHES FROM THE FRONT SPAR.   REPAIRED THE HORIZONTAL STABILIZER SKIN IAW SRM 55-10-01-2R-11, FIGURE 204, FIGURE 4,  SHEET 2,  DETAIL B.
